# SDR FDEA202002140339

- Difficulty date: February 14, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 88,750 hours, 20,530 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: V3101
- Condition: Unsecure
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  583     32-10  9710     14FEB20  IND  OPEN      AFTER DEPARTING KDTW AND SELECTING THE GEAR HANDLE  UP, THE GEAR FAILED TO RETRACT WHICH WAS VERIFIED  ON BOTH THE PRIMARY AND SECONDARY INDICATIONS.  COMPLIED WITH QRH PROCEDURE WHICH RESULTED IN GEAR  SAFELY DOWN/LOCKED, THEN WHEN DIRECTED TO RAISE THE  GEAR AGAIN PER THE QRH, THE PRIMARY AND SECONDARY  INDICATIONS SHOWED ALL 4 GEAR FAILED TO RETRACT.  DIVERTED TO KIND                                                                                                                                                                                                                             REF FIM 32-30-01-01 AND WDM 32-63-01 PG 1 CHECKED                                 GEAR HANDLE SWITCH S1-431 AND FOUND WIRE 2-20                                     DISCONNECTED FROM SWITCH.                                      SO WE WILL CHANGE THE SWITCH                                                      PERFORMED MULTIPLE SUCCESSFUL GEAR SWINGS IAW MD11                                AMM 32-31-00-5. PERFORMED PSEU FUNTIONAL TEST IAW                                 MD11 AMM 31-71-01-2, TEST PASSES AND NO FAULTS IN                                 PESU. OPS CHK NORMAL OK FOR SVC.
